# SDR AALA201705099044

- Difficulty date: May 5, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT LENS IS BROKEN ON ROW 15 ABC. EMERGENCY LIGHT LENS REPLACED ON ROW 15 ABC, IAW AMM 33-21-03, OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED. (SEE ALSO SDR'S AALA201705099039 AND AALA201705099043)
